全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. M. Samoilenko
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (6), pp.892-915Springer
摘要:We prove the mean-value theorem for functions analytic in starlike domains, propose an algorithm for finding the function of mean values, and study its analytic continuation. We present a differential equation for the function of mean values and the interpretation of the Lag...
作者:A. M. Samoilenko
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2019, Vol.71 (4), pp.749-757Springer
摘要:We determine the form and properties of the Weierstrass canonical product of an entire function with real values on ℝ . The proof of the theorem on the order of R -integral is specified [A. M. Samoilenko, “Order and canonical product of the Weierstrass R -integral,” Ukr...
作者:A. M. Samoilenko
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2019, Vol.71 (4), pp.619-642Springer
摘要:We propose a singular integral equation whose definition is extended to a singular point by additional conditions. In the space of smooth functions, this equation becomes equivalent, by the indicated extended definition, to an ordinary differential equation, whereas in the s...
作者:A. M. Samoilenko , Ya. A. Prykarpatsky ...
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2019, Vol.70 (12), pp.1913-1952Springer
摘要:We present a brief survey of the original results obtained by the authors in the theory of Delsarte–Lions transmutations of multidimensional spectral differential operators based on the classical works by Yu. M. Berezansky, V. A. Marchenko, B. M. Levitan, and R. G. Newton, o...
作者:A. M. Samoilenko
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2019, Vol.71 (4), pp.643-650Springer
摘要:The order of the R -integral is specified and its representation in the form of the canonical Weierstrass product is found.
作者:A. M. Samoilenko , Ya. A. Prykarpatsky ...
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2019, Vol.71 (3), pp.921-955Springer
摘要:The differential-geometric and topological structures related to the Delsarte transmutation operators and the Gelfand–Levitan–Marchenko equations that describe these operators are studied by using suitable differential de Rham–Hodge–Skrypnik complexes. The correspondenc...
作者:Ya. A. Prykarpatskyy , A. M. Samoilenko
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2018, Vol.69 (12), pp.1924-1967Springer
摘要:The survey is devoted to old and recent investigations of the classical M. A. Buhl problem of description of the compatible linear vector field equations and their general Pfeiffer and modern Lax–Sato-type special solutions. In particular, we analyze the related Lie-algebrai...
作者:A. M. Samoilenko , I. O. Parasyuk , B. V. Repeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2015, Vol.67 (7), pp.1008-1037Springer
摘要:We study a dynamical analog of bifurcations of invariant tori for a system of interconnected fast phase variables and slowly varying parameters. It is shown that, in this system, due to the slow evolution of the parameters, we observe the appearance of transient processes (from t...
作者:A. M. Samoilenko , I. L. Nizhnik
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2015, Vol.67 (4), pp.584-624Springer
摘要:We study bounded solutions of differential equations with bistable nonlinearity by numerical and analytic methods. A simple mechanical model of circular pendulum with magnetic suspension in the upper equilibrium position is regarded as a bistable dynamical system simulating a sup...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×